# SDR USAASB00088

- Difficulty date: March 26, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N247US
- Make and model: Boeing 737201
- Aircraft serial: 22754
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD - FLT 2739 - ON CLIMB-OUT FROM IAD, CAPTAIN COULD NOT RETRACT THE NOSE GEAR.  GEAR WAS RECYCLED WITH SAME RESULT.  FLIGHT RETURNED TO FIELD AT IAD AND LANDED WITHOUT FURTHER INCIDENT.  IT WAS NOTED THAT CREW HAD ALL THREE GREEN SAFE LIGHTS.  FLIGHT TAXIED TO GATE ON ITS OWN POWER.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE FOLLOWING COMPONENTS WITH NO HELP; NOSE GEAR LOCK ACTUATOR, NOSE GEAR HYDRAULIC MODULE, LANDING GEAR SELECTOR VALVE, GROUND INTERCONNECT VALVE, SYSTEM A HYDRAULIC MODULE AND NOSE LANDING GEAR TRANSFER ASSEMBLY.  FOUND A SMALL PIECE OF METAL IN THE CHECK VALVE GOING TO THE NOSE LANDING GEAR MODULE.  REMOVED METAL AND CLEANED CHECK VALVE.  REINSTALLED CHECK VALVE.
